# SDR PCAA0405213

- Difficulty date: May 24, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 31,502 hours, 34,633 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Rod End
- Part number: DSC65
- Condition: Worn
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT 4099 REPORTED A VIBRATION DURING CRUISE FLIGHT.  THE VIBRATION DID NOT APPEAR TO BE ASSOCIATED WITH THE PROPELLERS.  THE CREW DECIDED TO DIVERT TO MIDDLETOWN.  MAINTENANCE FOUND THE INPUT CONTROL ROD AT THE RIGHT HAND AILERON WORN.  BUSHING WAS INSTALLED PER RD 8-57-087 AND ROD END FOR CONTROL ROD WAS REPLACED.  AIRCRAFT WAS TEST FLOWN, TEST FLIGHT SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
